On moments of pitman estimators: the case of fractional Brownian motion

A. Novikov*, N. Kordzakhia, T. Ling

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)

    Abstract

    In some nonregular statistical estimation problems, the limiting likelihood processes are functionals of fractional Brownian motion (fBm) with Hurst’s parameter H, 0 < H ≦ 1. In this paper we present several analytical and numerical results on the moments of Pitman estimators represented in the form of integral functionals of fBm. We also provide Monte Carlo simulation results for variances of Pitman and asymptotic maximum likelihood estimators.

    Original languageEnglish
    Pages (from-to)601-614
    Number of pages14
    JournalTheory of Probability and its Applications
    Volume58
    Issue number4
    DOIs
    Publication statusPublished - 2014

    Fingerprint Dive into the research topics of 'On moments of pitman estimators: the case of fractional Brownian motion'. Together they form a unique fingerprint.

    Cite this